We study the process of transfer of Markov perturbations and control over this process under the condition of existence of the equilibrium point of the quality criterion. For this control, we construct a normalized process and establish its asymptotic normality in the form of Ornstein–Uhlenbeck process in the case where the transfer process varies under the influence of Markov switchings along a new trajectory of evolution from the state in which it was at the time of switching.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
I. I. Gikhman and A. V. Skorokhod, Controlled Random Processes [in Russian], Naukova Dumka, Kiev (1977).
J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer, Berlin (1994).
M. B. Nevel'son and R. Z. Khas'minskii, Stochastic Approximation and Recurrence Estimation [in Russian], Nauka, Moscow (1972).
V. B. Kolmanovskii, “Problems of optimal estimation,” Soros. Obrazov. Zh., No. 11, 122–127 (1999).
A. V. Skorokhod, Asymptotic Methods of the Theory of Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1987).
V. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific Publishing, Singapore (2005).
Ya. M. Chabanyuk, “Asymptotic normality for a continuous procedure of stochastic approximation in Markov media,” Dop. Nats. Akad. Nauk Ukr., No 11, 29–34 (2005).
Ya. M. Chabanyuk, “Continuous procedure of stochastic approximation in a semi-Markov medium,” Ukr. Mat. Zh., 56, No. 5, 713–720 (2004); English translation: Ukr. Math. J., 56, No. 5, 862–872 (2004).
Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, No. 8, pp. 1092–1101, August, 2016.
About this article
Cite this article
Nikitin, A.V., Khimka, U.T. Asymptotics of Normalized Control with Markov Switchings. Ukr Math J 68, 1252–1262 (2017). https://doi.org/10.1007/s11253-017-1291-0